# SDR DHL200080751C

- Difficulty date: October 14, 2000
- Submitted: November 5, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73
- Aircraft serial: 45990
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CK; LT WING T/E REINFORCING L ANGLE CRACKED 3 INCHES AT STA 409.000.  REMOVED ANGLE IAW SRM 51-1-21 PG 1.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B PG 1-2.  FABRICATED AND INSTALLED ANGLE IAW SRM 51-1-21 PG 1.  REF: N/R 1582.
